# SDR ABXR080173

- Difficulty date: May 8, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N783AX
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 50,123 hours, 62,506 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114279
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 16 LEFT WAS CRACKED AT STA 801 FRAME UPPER ATTCH FASTENER.  REMOVED AND REPLACE LONGERON IAW SRM 53-02, FIG 18, SHEET 1. (A)
